# SDR R2J2003F00003

- Difficulty date: February 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N113DK
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870151
- Engine: Cont TSIO360*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9562306
- Condition: Cracked
- Location: Wing
- Part time: 5,533 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, INSPECTOR FOUND 2 EA .750 INCH CRACKS AT WS 124.6B RIVET.  FURTHER INSPECTION FOUND 3 CRACKS IN PN 3743301 RIB AT SOME WS CRACKS EXCEEDED 1 INCH IN LENGTH, ALSO AT THE RIVET HOLES CRACKS REPAIRED IAW APPROVED DATA.  CAUSE OF CRACKING, DUE TO AIRCRAFT AGE AND DESIGN.
